# SDR AWXA0000715

- Difficulty date: October 5, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 32,997 hours, 15,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, HOLES CORRODED IN AFT CABIN FLOOR SUPPORT FRAME 66, Y919 LT.  REMOVED AND REPLACED FLOORBEAM IAW A320 SRM 51-42-11.
